Is is common for you to feel discomfort while on the pill?
It mostly happens when I am on my period. Yes my period is lighter and yes I have no cramps, but the consistancy of what is coming out is thicker. I'll randomly experience six or seven queefs (?) in a row, and right now for example, I have an itch that I cannot scratch and it will be so intense that I will twitch. This sometimes happens when I am on my period, but it also sometimes happens when I am not on my period. Almost every period, I'll experience queefs at a random time during my cycle. When I am not on my period, those are rare and happen when I get up in the morning. The discomfort happens every once in a while. There isn't anything I can do to relieve it. It eventually goes away on it's own but it makes sleeping and doing anything uncomfortable.
Posts: 80 | From: Canada's East Coast | Registered: Jun 2006
| IP: Logged |
If you are having itching, that's something you need to see your GYN about. It could be that you are having an allergic reaction to a new detergent or fabric softener, but it's always best to get this checked out just to be on the safe side.
-------------------- Listen, strange women lyin' in ponds distributin' swords is no basis for a system of government. Supreme executive power derives from a mandate from the masses, not from some farcical aquatic ceremony.--Monty Python and the Holy Grail Posts: 2726 | From: North America | Registered: Apr 2007
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.